# SDR UIEA2017050900737

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod End
- Part number: 26C031311
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL HOLD OPEN ROD,  ROD END FOUND LOOSE.  THE ROD END WAS REMOVED AND REPLACED IAW SRM 70-50-00, REV 120.
